ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Meromorphic functions sharing two or three values with their derivatives in some angular domains

Li, Xiao-Min and Yi, Hong-Xun (2014) Meromorphic functions sharing two or three values with their derivatives in some angular domains. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (5). pp. 53-66. ISSN 00002-3043

[img] PDF
Download (1908Kb)

    Abstract

    We study the uniqueness of transcendental meromorphic functions sharing two or three values with their derivatives in some angular domains instead of the whole complex plane.

    Item Type: Article
    Uncontrolled Keywords: Nevanlinner theory, meromorphic functions, shared values, uniqueness theorems
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 11 Nov 2014 13:27
    Last Modified: 11 Nov 2014 13:27
    URI: http://mathematics.asj-oa.am/id/eprint/2415

    Actions (login required)

    View Item